Slide 1

dr. Saúl Quispe

Títulos profesionales pregrado:
Licenciatura en Matemática, UATF.
Grados Académicos postgrado:
Magíster en Ciencias Mención Matemática, U. Talca
Ph.D. in Mathematic, Universidad de Concepción
Información de Contacto:
Fono: +56 452 32 5341
Áreas de interés:
Fields of moduli and fields of definition
Riemann and Klein surfaces
Projective algebraic varieties
Abelian varieties
Dynamical systems (Rational dynamics)


Publicaciones indexada:
- R. A. Hidalgo, S. Quispe. On real and pseudo-real rational maps, Nonlinearity, 34 (2021), 6248-6272.
- Y. Atarihuana, J.C. García, R. A. Hidalgo, S. Quispe, C. Ramirez-Maluendas. Dessins d'enfants and some holomorphic structures on the Loch Ness monster, Quarterly Journal of Mathematics, 00 (2021), 1-19.
- R. A. Hidalgo, S. Quispe. Regular dessins d’enfants with dicyclic group of automorphisms, Journal of Pure and Applied Algebra 224 (2020), no. 5, 106242.
- E. Badr y R. A. Hidalgo, S. Quispe. Riemann surfaces defined over the reals, Archiv der Mathematik 110 (2018), 351–362.
- R. A. Hidalgo, S. Quispe. A note on the connectedness of the branch locus of rational maps, Glasgow Mathematical Journal 60 (2018), no. 1, 199–207.
- L. Beshaj, R. A. Hidalgo, S. Kruk, A. Malmendier, S. Quispe, T. ShaskaRational points in the moduli space of genus two. Higher genus curves in mathematical physics and arithmetic geometry, 83–115, Contemporary Mathematics 703, Amer. Math. Soc., Providence, RI, (2018).
- M. Artebani, S. Quispe, C. Reyes. Automorphism group of pseudo-real Riemann surfaces, Journal of Pure and Applied Algebra 221 (2017), no. 9, 2383–2407.
- R. A. Hidalgo, S.Quispe. Regular dessins d’enfants with field of moduli Q( p 2), Ars Mathematica Contemporanea 13 (2017), no. 2, 323–330.
- R. A. Hidalgo, L. Jimenez, S. Quispe, S. Reyes-Carocca. Quasiplatonic curves with symmetry group Z2xZm are definable over Q, Bulletin of the London Mathematical Society 49 (2017), 165–183. 
- M. Artebani, M. Carvacho, R. A. Hidalgo, S. Quispe. A tower of Riemann surfaces which cannot be defined over their field of moduli, Glasgow Mathematical Journal 59 (2017), no. 2, 379–393.

Universidad de La Frontera
Casilla 54-D
  Avenida Francisco Salazar 01145
Temuco - Chile